# SDR ABXA9800570

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911300501
- Condition: Corroded
- Location: Ws 160
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND LEVEL 2 CORROSION ON THE LEFT WING REAR SPAR UPPER T-CAP AT STATION XRS 160.  REPAIRED LEFT WING REAR SPAR UPPER CAP IAW ABX REA D957-23974 MR.
